Generalization of embedding relations of Besov classes

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Utilizing the good properties of the sequences of rest bounded variation, the usual monotonicity hypothesis on the coefficients of Fourier cosine series given in previous theorems will be weakened in the sense that the sequence of coefficients is of rest bounded variation. The theorems in question reformulate the conditions in some theorems on embedding relations of Besov classes.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalAnalysis Mathematica
Volume31
Issue number1
DOIs
Publication statusPublished - Mar 2005

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Generalization of embedding relations of Besov classes'. Together they form a unique fingerprint.

  • Cite this